Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Semen leakage, constipation problem, very thin penis. What can i do?

hi sir,i have a problem of semen leakage from last 3 to 4 years and my hairs are also becoming thin. i also have constipation problem . when i see porn movies or touch any girl or talk, my sperm comes out in a form of white fluid. i m becoming very thin .my penis is also looking very thin. sir; plz tell me what i have to do now.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Jun 2015
Hello dear..
Regarding the problem of premature ejaculation, it's mostly related to anxiety.

However, connections between erectile dysfunction & excess use of porn has been reported in many studies.
For those affected, recovery takes place by 6-12 weeks & mainly involves avoiding the causative factor, that is watching porn.

Other than that, avoid stress...practice meditation..this helps in improving concentration & builds up the confidence level.
Avoid smoking & alcohol.
Have a diet rich in fruits, vegetables, fish, nuts & honey.
You can also do oil massage of the penis...it increases blood flow & maintains the erection.

Despite these measures, if you experience difficulty, it will be better to rule out other causes like high blood pressure, blood sugar and other local causes that impair blood flow to your genital organ.

One more thing...avoid consuming any over the counter medication which claim to increase the size of penis or improve performance...it may be harmful.
Best thing is to eat a healthy diet, exercise regularly, avoid stress, get good sleep, think positive and stay happy.

Wishing you a Healthy Life.
Take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor